MathSciNet Relay Station
MathSciNet bibliographic data
MR190926 55.30
Siegel, Jerrold Cohomology and homology theories for categories of principal $G$-bundles. Trans. Amer. Math. Soc. 120 1965 428–437.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement